# SDR SWAA2019010228050

- Difficulty date: December 22, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 36,585 hours, 21,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE OUT OF POSITION.  ADJUSTED SLIDE ASSY PER MM.
